Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Wave operators and absolutely continuous spectra


Author: C. R. Putnam
Journal: Quart. Appl. Math. 22 (1964), 256-260
DOI: https://doi.org/10.1090/qam/99950
MathSciNet review: QAM99950
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Introduction to Hilbert space, Chelsea Pub. Co., New York (1951) MR 0045309
  • [2] J. M. Jauch, Theory of the scattering operator, Helvetica Physica Acta 31 (1958) 127-158 MR 0094163
  • [3] J. M. Jauch and I.I. Zinnes, The asymptotic condition for simple scattering systems, I1 Nuovo Cimento 11 (1959) 553-567 MR 0107498
  • [4] T. Kato, Fundamental properties of Hamiltonian operators of Schrödinger type, Trans. Amer. Math. Soc. 70 (1951) 195-211 MR 0041010
  • [5] T. Kato, On finite dimensional perturbations of self-adjoint operators, Journal Math. Soc. Japan 9 (1957) 239-249 MR 0092132
  • [6] S. T. Kuroda, On the existence and unitary property of the scattering operator, I1 Nuovo Cimento 12 (1959) 431-454
  • [7] C. R. Putnam, On the spectra of unitary half-scattering operators, Quarterly Appl. Math. 20 (1962) 85-88 MR 0138365
  • [8] C. R. Putnam, Absolute continuity of certain unitary and half-scattering operators, Proc. Amer. Math. Soc., 13 (1962) 844-846 MR 0143038


Additional Information

DOI: https://doi.org/10.1090/qam/99950
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society